Patient :Hi. So I started the Depo shot December 1st of 2014. I'm almost due for my second shot but I will not be getting it. I have had nothing but problems since I received the shot. About 3 or so weeks ago I experienced what the doctors thought was a miscarriage. They did an ultrasound and everything, I wasn't pregnant but they didn't find any tissue so I believe everything came out already. Well not too long after that the bleeding stopped and it started to burn when I used the restroom. I took over the counter medicine for a UTI and I helped. But once I started drinking soda again it started burning. Now it's an on and off thing. I'll drink water and cranberry juice and the burning will stop. But if I drink soda, by the next morning the burning is back. I've always had problems growing up with kidney infections from drinking sodas so I'd really like to know if that's what's causing it. Lastly, not too long after the burning a weird itch started on my arm. Then on my other arm. It has now progressed to my legs and my stomach. I don't know what's causing it. I've never had anything like this happen to me before until this shot so I don't know what to think.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.